# SDR SWIA201232430

- Difficulty date: December 17, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 30,332 hours, 41,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH BOTH PACKS AND BLEED SOURCES IN AUTO AND LOW, THE COCKPIT FILLED WITH SMOKE.  LEFT SIDE TEMPERATURE CONTROLLER WAS IN AUTO AND FELT COLD.  (FLT 5356)  OPERATED LEFT PACK WITH APU AND THEN ENGINE BLEEDS FOR 30 MINS.  NO ABNORMALITIES NOTED.
